# SDR 2004F00038

- Difficulty date: September 24, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N724DB
- Make and model: Gulstm G1159A
- Aircraft serial: 372
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION SEVERAL AREAS OF CORROSION FOUND ON LT/RT WING PLANK UPPER LEADING EDGE.  REPAIRED BY BLENDING AND REPAIR IAW MFG DRAWINGS SE45632105, SE35803160, SE35803176 AND SE35803002.  (M)
